On some properties of the Diophantine equations a<sup>2</sup> = b<sup>2</sup> ± bc +c<sup>2</sup>

Authors

  • Abdullah Al Kafi Majumdar Beppu-shi Oaza Tsurumi, Renace Beppu 205, Beppu-shi 874-0842, Japan

DOI:

https://doi.org/10.3329/jbas.v45i1.54264

Keywords:

Diophantine equation, Solution, Independent solutions

Abstract

This paper gives some properties related to the Diophantine equations a2 = b2 ± bc +c2. It has been shown that, in some cases, each of the two Diophantine equations has multiple solutions. The formulas for multiple solutions are derived.

J. Bangladesh Acad. Sci. 45(1); 123-125: June 2021

Downloads

Download data is not yet available.
Abstract
56
PDF
51

Downloads

Published

2021-07-15

How to Cite

Majumdar, A. A. K. (2021). On some properties of the Diophantine equations a<sup>2</sup> = b<sup>2</sup> ± bc +c<sup>2</sup>. Journal of Bangladesh Academy of Sciences, 45(1), 123–125. https://doi.org/10.3329/jbas.v45i1.54264

Issue

Section

Short Communication